# SDR DALA2021061003181

- Difficulty date: June 9, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 9,710 hours, 895 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3513 CABIN DOOR "RED CABIN PRESSURE" LIGHT ON ALL CABIN DOORS BLINKING AFTER PARKING AT GATE. CORRECTIVE ACTION: PERFORMED CABIN PRESS CONTROL TEST. TEST PASSED. (7353630)
